# SDR DALA2024093009543

- Difficulty date: September 26, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N317NB
- Make and model: Airbus A319-114
- Aircraft serial: 1324
- Aircraft time: 64,594 hours, 33,578 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Zone 300
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3117 LT THS TRAILING EDGE PANEL 334BT SEVERELY DELAMINATED. CORRECTIVE ACTION: REPLACED PANEL 334BT PER A319 AMM 55-13. (0577971)
